# SDR DXTA200701833

- Difficulty date: January 2, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 840 hours, 5,217 cycles
- Engine: Allsn AE3007C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66166
- Part serial: L292P
- Condition: Failed
- Location: Lt Engine
- Part time: 2,329 hours, 1,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST (A) HYD FLUID IN FLIGHT.  REPLACED HYDRAULIC PUMP IAW MM 29-10-02. EXERCISED SYSTEM AND COMPLIED WITH FILTER INSPECTION.  FILTERS CHECK GOOD.  NO DEBRIS PRESENT.
